Recommend Recommend:  0
+ Post New Thread
Results 1 to 7 of 7

Thread: Doctor Told Me To STOP!

  1. #1
    Musclechemistry Site Representative Board Certified MD Ox 51's Avatar
    Join Date
    Aug 2010
    Location
    Down South
    Age
    41
    Posts
    5,135
    M-Chem Coin = $1
    135
    Rep Power
    2147488792

    Default Doctor Told Me To STOP!



    Arimidex, Letrozole, Clomid, Nolvadex, Caborgoline, Dostinex, Post Cycle Therapy



    igf 1 lr3, igf-1, insulin-like growth factor-1,


    SARM Rad 140 , testolone, sarm s23, Ligandrol, Andarine, Ostarine, Cardarine
    So, I had a health scare Monday...

    I had gotten my testosterone pellets implanted into my right hip last Wednesday. That hip has been sore of course and I didn't think much of it Monday morning when it felt numb. Well early that afternoon the numbness was running down my right thigh and I even noticed that my right jaw was numb. I knew that numbness on one side of the body was serious, so I called my doctor, who told me to go ahead and go to the ER.

    Well, I only told them about the pellets to let them know that's where the numbness started and why I wasn't concerned at first. But, don't you know the pellets become the issue that they can't get over. The Neurologist comes in and is asking the usual 50 questions, including what surgeries I've had. I mention that I had a lump removed from my chest.

    Now everyone who has used gear understands getting lumps under your nipples. Mine had been there for years and the TRT had made it a little worse, even though I was on an estrogen blocker. It was probably not even noticeable to most people, but I was sensitive to it and wanted it removed.

    But, I tell her I had a lump removed...and she asks what caused the lump...all I could say was the testosterone. I didn't tell her that it was from cumulative steroid use. So, she goes on a mini-rant about why are they still giving me testosterone after I've already had a mass removed even though I'm on an estrogen blocker and tells me I need to stop the testosterone.

    She even comes back in the next morning and says they don't have any idea what caused the numbness, but that I need to stop the testosterone. WTF?!?!
    Thanks jimbosmith316 thanked for this post
    Likes jimbosmith316, Presser liked this post
     
    "Everybody wants to be a bodybuilder, but don't nobody wanna lift no heavy-ass weight!"

    Ronnie Coleman
    Mr. Olympia

  2. #2
    MuscleChemistry Community Manager Board Certified CPH
    Join Date
    Apr 2014
    Location
    Georgia
    Posts
    1,680
    M-Chem Coin = $1
    50,029
    Rep Power
    10

    Default

    Quote Originally Posted by Ox 51 View Post
    So, I had a health scare Monday...

    I had gotten my testosterone pellets implanted into my right hip last Wednesday. That hip has been sore of course and I didn't think much of it Monday morning when it felt numb. Well early that afternoon the numbness was running down my right thigh and I even noticed that my right jaw was numb. I knew that numbness on one side of the body was serious, so I called my doctor, who told me to go ahead and go to the ER.

    Well, I only told them about the pellets to let them know that's where the numbness started and why I wasn't concerned at first. But, don't you know the pellets become the issue that they can't get over. The Neurologist comes in and is asking the usual 50 questions, including what surgeries I've had. I mention that I had a lump removed from my chest.

    Now everyone who has used gear understands getting lumps under your nipples. Mine had been there for years and the TRT had made it a little worse, even though I was on an estrogen blocker. It was probably not even noticeable to most people, but I was sensitive to it and wanted it removed.

    But, I tell her I had a lump removed...and she asks what caused the lump...all I could say was the testosterone. I didn't tell her that it was from cumulative steroid use. So, she goes on a mini-rant about why are they still giving me testosterone after I've already had a mass removed even though I'm on an estrogen blocker and tells me I need to stop the testosterone.

    She even comes back in the next morning and says they don't have any idea what caused the numbness, but that I need to stop the testosterone. WTF?!?!
    Obviously has no clue about anything. I hate it when self proclaimed experts say stuff without any real data to back it up
    Likes Presser liked this post
     

  3. #3
    Musclechemistry Site Representative Board Certified MD Ox 51's Avatar
    Join Date
    Aug 2010
    Location
    Down South
    Age
    41
    Posts
    5,135
    M-Chem Coin = $1
    135
    Rep Power
    2147488792

    Default

    Yeah, usually what a doctor tells you carries a lot of weight. But, she obviously didn't know the whole story and probably has a prejudice against testosterone already for whatever reason. She just said it so matter of factly, like I should just change this very important part of my life based on her 10 second "diagnosis".
    Thanks jimbosmith316 thanked for this post
    Likes jimbosmith316, Presser liked this post
     
    "Everybody wants to be a bodybuilder, but don't nobody wanna lift no heavy-ass weight!"

    Ronnie Coleman
    Mr. Olympia

  4. #4
    Ph.D. P.E.D. Kinesiology Intramuscular Injection Certified Board Certified MD Presser's Avatar
    Join Date
    May 2002
    Posts
    37,691
    M-Chem Coin = $1
    129
    Rep Power
    10

    Default

    Quote Originally Posted by jimbosmith316 View Post
    Obviously has no clue about anything. I hate it when self proclaimed experts say stuff without any real data to back it up
    im with you and had a dentist do this to me over my using ECA stacks , but more so the Ephedrine part

    he was pulling shit out his ass along factual , and when he knew even his own assistant was looking at him like he was full of shit , what did he do ? Doubled down and told me he had a patient die on him due their being on Ephedrine lol HES A FUCKING DENTIST

    LOL
    Thanks jimbosmith316 thanked for this post
    Likes jimbosmith316 liked this post
     
    Author: Ben Presser
    Ph.D. P.E.D. Kinesiology
    Intramuscular Injection Certified

    Aromatase Inhibitors, Post Cycle Therapy, Stenabolic, GW, Osta, LGD, S4 and IGF 1 Store

  5. #5
    Ph.D. P.E.D. Kinesiology Intramuscular Injection Certified Board Certified MD Presser's Avatar
    Join Date
    May 2002
    Posts
    37,691
    M-Chem Coin = $1
    129
    Rep Power
    10

    Default

    Quote Originally Posted by Ox 51 View Post
    Yeah, usually what a doctor tells you carries a lot of weight. But, she obviously didn't know the whole story and probably has a prejudice against testosterone already for whatever reason. She just said it so matter of factly, like I should just change this very important part of my life based on her 10 second "diagnosis".

    How is it now? Feeling Better.
    Thanks jimbosmith316 thanked for this post
    Likes jimbosmith316 liked this post
     
    Author: Ben Presser
    Ph.D. P.E.D. Kinesiology
    Intramuscular Injection Certified

    Aromatase Inhibitors, Post Cycle Therapy, Stenabolic, GW, Osta, LGD, S4 and IGF 1 Store

  6. #6
    Musclechemistry Site Representative Board Certified MD Ox 51's Avatar
    Join Date
    Aug 2010
    Location
    Down South
    Age
    41
    Posts
    5,135
    M-Chem Coin = $1
    135
    Rep Power
    2147488792

    Default

    Yeah, everything is back to normal now. I guess it was a fluke nerve issue or something. Very weird. But, they did MRI's on my brain and spine and everything and said it all looked good. But, she told me again to cut out the testosterone, like that had anything to do with it.
    "Everybody wants to be a bodybuilder, but don't nobody wanna lift no heavy-ass weight!"

    Ronnie Coleman
    Mr. Olympia

  7. #7
    Musclechemistry Site Representative Board Certified MD drtbear1967's Avatar
    Join Date
    Aug 2016
    Location
    Kentucky
    Posts
    4,893
    M-Chem Coin = $1
    208
    Rep Power
    2147488544

    Default

    Maybe time to find a new doc.
    Get It Done!

+ Post New Thread

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •